# SDR SWAA2019102538221

- Difficulty date: October 10, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 40,299 hours, 24,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Worn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY # 1 EMERGENCY EXIT LIGHT LENS WORN.          / R&R LIGHT LENS PER AMM.
